# SDR SWIA202163830

- Difficulty date: November 4, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- System (JASC): 5533 · Ventral Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUSPECTED CRACK AT L/H AFT DRAG ANGLE AT BASE OF VERTICAL STAB (MARKED)   (C CHECK RO 1/16/2022)   PREFORMED SRM REPAIR ON L/H AFT DRAG ANGLE OF VERTICAL STAB, INSTALLED AFT ANGLE DOUBLER AND AFT ANGLE FILLER REF. CRJ-700 SRM 55-31-00-201-001-A01, CRJ-700 SRM 51-42-21-001-001-A01, SRM 51-42-22-001-001-A01. SEE CONTINUE CARD FOR DETAILS. / COMPLIED WITH TASK CARD 51-900-1002-SKY
